A 36-year-old member asked:
Disclaimer

i am on decadron (dexamethasone) since last month and i am thinking about side effects?

1 doctor answer
Dr. Jose J Monsivais
50 years experience Hand Surgery
Good thinking: The longer you are on it, the more likely, you will have side effects.
Answered on Sep 6, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 20-year-old female asked:
Dr. Dareen Siri faaaai facaai fisaai
21 years experience Allergy and Immunology
Steroid side effect: Hopefully only a couple of days maximum. If the symptoms progress or you have persistence, i would recommend seeing your doctor.
A 43-year-old member asked:
Dr. Stevan Cordas
57 years experience Internal Medicine
Decadron (dexamethasone): With a single shot usually none. Sometimes a steroid shot makes you have insomnia or retain water. Repeated shots or pills will have the potential for ... Read More
1
1 thank
A 50-year-old member asked:
Dr. Michael Zacharisen
33 years experience Allergy and Immunology
Steroid side effects: Decadron also known as dexamethasone is a potent steroid that can be taken as pill, injection or cream. Side effects are like other steroids but can ... Read More
A 32-year-old member asked:
Dr. Morris Westfried
46 years experience Dermatology
Yes: Steroids can cause facial acne which will persist even voter stopping decadron (dexamethasone). Topical acne meds will help but complete clearing whil ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month